# SDR YENA2023060900611

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACKS INDICATION FOUND ON INNER FWD FRAME SEGMENT (1) OF THE EEH DOOR 834 LEFT SIDE; REF AEROMAN N/R 2023-255689, REMOVED AND REPLACED SEGMENTS (1)OF THE EEH DOOR 834 LEFT SIDE WAS ACCOMPLISHED WITH EC.NO A320-52-1144. JOB CARD A320-52-1144-03-JB.
